# SDR DXTA2021051041760

- Difficulty date: May 7, 2021
- Submitted: May 10, 2021
- Operation: Air carrier
- Aircraft: N397QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800144
- Aircraft time: 12,509 hours, 8,320 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 99125182
- Part serial: 3BB86F
- Condition: Defective
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR: DESCENDING THROUGH 5000 FEET WITH THE APU OFF, WE STARTED TO FEEL LIKE BURNED OIL ODOR IN THE COCKPIT, NO SMOKE ASSOCIATED WITH IT.  SIGNOFF.  INSPECTED SYSTEM AND FOUND TEMP CONTROLLER VALVE VT009 STICKING. FOUND WATER SERPERATOR CONDENSER SOCK VERY DIRTY. NO OIL RESIDUE FOUND IN WATER SEPERATOR DUCT. REMOVED FAILED VT009 VALVE AND ISTALLED AN OVERHAULED VALVE. PERFORMED NJA TC-680-21-1209OSM. ALL OPS CHECK AND LEAK CHECKS GOOD. NO ODOR OR OTHER DISCREPANCIES NOTED WORK PERFORMED IAW CE-680 AMM 21-22-05 AND 21-21-03
